# SDR 2005FA0000574

- Difficulty date: March 29, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Engine: Cfmint CFM565B6
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Failed
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31516113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ESCAPE SLIDE LIGHTS DID NOT WORK DUE TO THE CONNECTOR NOT FULLY HOME.  THE ELECTRICAL LOOM AND THE CONNECTOR WERE NOT STOWED PROPERLY.  (EA33200501197) (K)
